Search

Loading...

Monday, 13 January 2014

2014 Eczema Flare: Topical Steroid Withdrawal

Ok so this is annoying. After a particularly good stint I guess it was only a matter of time.






Not sure what has brought this on but needless to say I'm not a happy bunny.

3 comments :

  1. Damn flares!!! Xoxoxo Loren and Kline

    ReplyDelete
  2. Rotten old TSW! It likes to lull you into a false sense of security before completely messing you up.

    Hope this flare is short lived and you feel better soon. X

    ReplyDelete
  3. hi jenny thanks for writing this blog as I am also an eczema sufferer for almost 5 years and as a result I have hyperpigmentation throughout my body as I used steroids through out.I cant explain how awful I feel that my doctor prescribed me dermovate at 16 and told me to use as often as needed which I regret to this day :( as a result I had to drop out of college as I couldn't cope and developed egg dust and wheat allergies which made me swell everyday and my skin would itch and weep to a point where I spent hours soaking in water as that was my only comfort. I genuinely thought my life was over .it wasn't until recently that I discovered eucerin lotion with 10% urea and the PAI comfrey and calendula cream which have helped with the texture of my skin as well as itching, Although I still have severe pigmentation I have hope that one day il be all clear in time for my graduation as an architecture student as iv just completed my first year , I never thought I would ever be able to say that especially after having to drop out previously.

    I hope you can give the products I mentioned a look and once again thanks for writing this blog although I wish id discovered it sooner :)
    your an inspiration

    thanks
    Rose

    ReplyDelete